Potentially non-klt locus and its applications

Sung Rak Choi, Jinhyung Park

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We introduce the notion of potentially klt pairs for normal projective varieties with pseudoeffective anticanonical divisor. The potentially non-klt locus is a subset of X which is birationally transformed precisely into the non-klt locus on a - KX-minimal model of X. We prove basic properties of potentially non-klt locus in comparison with those of classical non-klt locus. As applications, we give a new characterization of varieties of Fano type, and we also improve results on the rational connectedness of uniruled varieties with pseudoeffective anticanonical divisor.

Original languageEnglish
Pages (from-to)141-166
Number of pages26
JournalMathematische Annalen
Volume366
Issue number1-2
DOIs
Publication statusPublished - 2016 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this